# SDR ASAA12511230

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 12,981 hours, 4,144 cycles
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Condition: Open
- Location: Hf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO INOP.  FOUND NR 1 HF BREAKER OPEN.  RESET PER 20 60 01 AND ACCOMPLISHED CHECK OK PER 23 11 00.  COMMUNICATION ESTABLISHED SELCAL CHECK AND AUTO TUNE FUNCTIONS NORMAL.
